# SDR SWAA2023041715016

- Difficulty date: March 10, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Web
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE DEFLECTION CONTROL RIB ORSS 270 LT WING 2023-185162<[01] REPLACED WEB TRAILING EDGE DEFLECTION CONTROL RIB ORSS 270 LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 115A2512 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB TRAILING EDGE DEFLECTION CONTROL RIB ORSS 270 LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 115A2512 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.AS RII. JOB COMPLETED.
